# SDR DALA2020031801918

- Difficulty date: March 18, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,872 hours, 38,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN CABIN CEILING ARE INOPERATIVE. MAINTENANCE RELAMPED THEM IAW B717 AMM 33-51. (LP #6674820)
